MathSciNet Relay Station
MathSciNet bibliographic data
MR2426054 (2009h:53122) 53C40 (53C50)
Ma, Xiang; Wang, Peng Spacelike Willmore surfaces in 4-dimensional Lorentzian space forms. Sci. China Ser. A 51 (2008), no. 9, 1561–1576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement